Card image cap
Foot dermatitis can be allergic reaction to topical antifungals

Allergy to antifungal antibiotics is linked to foot dermatitis, though it is not very common, revealed a recent study from Portugal. The research, conducted by Margarida Gonçalo, of the Dermatology Department of Centro Hospitalar e Universitário de Coimbra in Coimbra, Portugal, and her colleagues, analysed 3788 patients. The findings of the research, published in Contact Dermatitis, identified contact allergy to antifungals in 27 patients out of which 12 had foot eczema and 10 had leg eczema. The researchers said that they also observed positive reactions with the antifungals econazole nitrate (51.9%), miconazole (48.9%), tioconazole (22.2%), and clotrimazole (18.5%).

Content by Future Medicine

Disclaimer :
The author(s)' thoughts and opinions in this article are their own and do not necessarily reflect DocMode's viewpoint. The article is in no way created or edited by DocMode.


Supported by Koye Pharmaceuticals

Submit a Comment